# SDR HNAA2017102000354

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,089 hours, 65,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INTERMITTEN DURINB FLIGHT.  R & R EMERGENCY LIGHT CONTROL BOX.  R & R THE EMERGENCY LIGHT BASE AT PS4.  R & R PS 1 THRU 7 BATTERIES. OPS CHECKED GOOD IAW 33-51-05.
